RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 7-8, страницы 842–849 (Mi rcd370)  

The Maslov Complex Germ and Semiclassical Spectral Series Corresponding to Singular Invariant Curves of Partially Integrable Hamiltonian Systems

Andrei I. Shafarevichabcd

a National Research Centre “Kurchatov Institute”, pl. Akademika Kurchatova 1, Moscow, 123182 Russia
b Institute for Problems in Mechanics, pr. Vernadskogo 101-1, Moscow, 119526 Russia
c Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Vorob’evy gory, Moscow, 119899 Russia
d Moscow Institute of Physics and Technology, Inststitutskii per. 9, Dolgoprudnyi, Moscow, 141700 Russia

Аннотация: We study semiclassical eigenvalues of the Schroedinger operator, corresponding to singular invariant curve of the corresponding classical system. The latter system is assumed to be partially integrable. We describe geometric object corresponding to the eigenvalues (comlex vector bundle over a graph) and compute semiclassical eigenvalues in terms of the corresponding holonomy group.

Ключевые слова: semiclassical eigenvalues, complex vector bundles, holonomy group

Финансовая поддержка Номер гранта
Российский научный фонд 16-11-10069
The work was supported by the Russian Science Foundation (grant No. 16-11-10069).


DOI: https://doi.org/10.1134/S1560354718070031

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 53C56, 35P20
Поступила в редакцию: 16.10.2018
Принята в печать:14.11.2018
Язык публикации: английский

Образец цитирования: Andrei I. Shafarevich, “The Maslov Complex Germ and Semiclassical Spectral Series Corresponding to Singular Invariant Curves of Partially Integrable Hamiltonian Systems”, Regul. Chaotic Dyn., 23:7-8 (2018), 842–849

Цитирование в формате AMSBIB
\RBibitem{Sha18}
\by Andrei I. Shafarevich
\paper The Maslov Complex Germ and Semiclassical Spectral Series Corresponding to Singular Invariant Curves of Partially Integrable Hamiltonian Systems
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 7-8
\pages 842--849
\mathnet{http://mi.mathnet.ru/rcd370}
\crossref{https://doi.org/10.1134/S1560354718070031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458183900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061258408}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd370
  • http://mi.mathnet.ru/rus/rcd/v23/i7/p842

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:52
    Литература:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020